# SDR ASAA0580286

- Difficulty date: May 16, 2005
- Submitted: July 14, 2005
- Operation: Air carrier
- Aircraft: N968AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53016
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cut
- Location: Fs
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING HV-CHECK, FOUND FLOOR PANEL 4-E HAT SECTION HAS .25 INCH LONG CUTS AT THE END OF THE HAT SECTION.  REMOVED DAMAGED SECTION OF HAT CHANNEL.  INSTALLED REPLACEMENT HAT CHANNEL SECTION AND SPLICE.  (M)
